# SDR 2020FA0000115

- Difficulty date: April 23, 2019
- Submitted: February 4, 2020
- Operation: General aviation
- Aircraft: N401SL
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887148
- Engine: Lyc TIO540*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: LVHR795K
- Part serial: Z1O09528
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBOCHARGER FAILURE DUE TO MAIN BEARING FAILURE.  TURBOCHARGER LOCKED UP (FROZE) AND BLOCKED AIR TO THE INDUCTION SYSTEM.  PIC DID NOT EXECUTE PROCEDURES IN THE POH (MANUAL SELECTION OF ALTERNATE AIR SOURCE) RESULTING IN OFF AIRPORT LANDING AND INCIDENT REPORT.  LAS VEGAS FSDO
